A member asked:
Disclaimer

i just got a flu shot three days ago and the injection site is swollen hot itchy and sore is this normal?

1 doctor answer
Dr. Barry Bergman
40 years experience Pediatrics
Yes: Any vaccine can cause swelling and soreness at the injection site. Tyleno or advil (ibuprofen) may help but it should go away in a few days.
Answered on Feb 7, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 29-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Not uncommon: This is not totally unexpected and perhaps reflects that you may have some antibody left over from previous immunizations or infection. If this bothe ... Read More
A 55-year-old member asked:
Dr. HARRY OPSIMOS
21 years experience Pediatric Pulmonology
Possibly: Pain, redness and some swelling at the vaccination site can be a side effect of a vaccination. If it persists and does not improve, it is recommended ... Read More
1
1 comment
1
1 thank
A 34-year-old female asked:
Dr. Nestor Del rosario
33 years experience Addiction Medicine
Allergy: To the base or carrier of the medicine component itself is possible. If the area becomes swollen like infected, you get fever, it is painful, the poss ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month